# SDR AALA201601179010

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 58,017 hours, 21,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  OIL SMELL COMING THRU VENT AT HIGHER POWER SETTING.  ACCOMPLISHED CARD 26L00021001 TO TROUBLE SHOT CABIN AIR QUALITY.  NO ODOR NOTED IN ALL CONFIGURATIONS.
